Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/31724
Título: On the distance of stabilizer quantum codes from J-affine variety codes
Autor: Galindo, Carlos
Geil, Olav
Hernando, Fernando
Ruano, Diego
Año del Documento: 2017
Descripción: Producción Científica
Documento Fuente: Quantum Information Processing. Volume 16, Issue 4, 16:111 (2017)
Resumen: Self-orthogonal J-affine variety codes have been successfully used to obtain quantum stabilizer codes with excellent parameters. In a previous paper we gave formulae for the dimension of this family of quantum codes, but no bound for the minimum distance was given. In this work, we show how to derive quantum stabilizer codes with designed minimum distance from J-affine variety codes and their subfield-subcodes. Moreover, this allows us to obtain new quantum codes, some of them either, with better parameters, or with larger distances than the previously known codes.
Revisión por Pares: SI
DOI: http://dx.doi.org/10.1007/s11128-017-1559-1
Patrocinador: Supported by the Spanish Ministry of Economy/FEDER: grants MTM2012-36917-C03-03 and MTM2015-65764-C3-2-P, the University Jaume I: grant PB1-1B2015-02 and the Danish Council for Independent Research: grant DFF-4002-00367.
Version del Editor: https://link.springer.com/articl/10.1007%2Fs11128-017-1559-1
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/31724
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP96 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
QIP2017eprint.pdf422,77 kBAdobe PDFThumbnail
Visualizar/Abrir

Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC